Totally geodesic embeddings of 7-manifolds in positively curved 13-manifolds

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Owen Dearricott, Jost-Hinrich EschenburgGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/35015
Parent Title (Multiple languages):Manuscripta Mathematica
Type:Article
Language:English
Year of first Publication:2004
Release Date:2017/07/21
Volume:114
Issue:4
First Page:447
Last Page:456
DOI:https://doi.org/10.1007/s00229-004-0470-0
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie